# SDR AALA20100322TUL04

- Difficulty date: March 22, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 31,464 hours, 12,985 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 500H STRINGER CLIP CRACKED AT STRINGER 26 RIGHT.  INSTALLED NEW CLIP PER SRM 51-10-2.
